# SDR AWXA200601831

- Difficulty date: October 16, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465395005
- Condition: Cracked
- Location: Bs 616 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - FOUND CRACKED FRAME LOWER END FOOT, BS 616, S17R.  REPAIRED FRAME LOWER END FOOT, BS 616, S17R IAW AWA ER 03-5311-01143-DD1.
